# SDR FDEA201401220170

- Difficulty date: January 22, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 68,708 hours, 15,851 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7102507
- Condition: Cracked
- Location: Bs 635
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT BS 635, X 27.5 FOUND CRACKED.  REPAIRED BY SECTIONAL REPLACEMENT FROM BS 625 - 665 IAW SRM 53-00-52 FIGURE 201 REPAIR 1 REVISION 53.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 119.
